advertisement
Question
Posted by: Sweetie | 2007/04/10

Traphisil Pill help

hi all

i am on my 4th pack of the abovementioned pill. i think i have gone past the horrible stage of all the side effects, i dont know. now the problem is i was expecting my periods on 07-04-07 but they went back to 04-04-07 and the blood was normal (bright red) and it took about 5days as usual but i did not have blood gushing out on my 1st and 2nd day of my periods, it was a very light flow. something that i never had since i started at age 13, could this be a problem? we had unprotected s*^ on 23,24,25 march as i have been taking my pill very religiously.

thanking u in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill causes periods to be lighter so this is normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement